# SDR ABXA9800603

- Difficulty date: June 30, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N825AX
- Make and model: Doug DC-8-63
- Aircraft serial: 46115
- System (JASC): 5250 · Fixed Inner Doors
- Part: Lock
- Part number: AR25291
- Condition: Jammed
- Location: Cockpit
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT ENTRY DOOR JAMMED IN LOCKED POSITION AND COULD NOT BE RELEASED.  REPLACED LATCH ASSEMBLY IAW DC8 SRM 51-03-00. OPS CHECKED GOOD.
